# SDR SWIA202052927

- Difficulty date: August 12, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FUSE BRACKET IN RT MLG WHEEL WELL IS CRACKED.  C-CHECK RO 10/1/2020.  REMOVED CRACKED BRACKET AND INSTALLED A NEW SERVICEABLE HYDRAULIC BRACKET IN RT WHEEL WELL, IAW SRM.  REF CONTINUATION CARD FOR WORK COMPLETED.
